Alert archive / Wisconsin / River Flood Warnings in 2018
River Flood Warning 57, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Aug 22, 2018, 2:06 PM CDT for Green County, Wisconsin. It took effect at Aug 22, 2018, 4:00 PM CDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2018, 2:06 PM CDT (19:06 UTC)
- In effect from
- Aug 22, 2018, 4:00 PM CDT
- Expired
- Aug 23, 2018, 2:14 PM CDT
- In force
- 22 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Green County, WI
The radar
The Milwaukee radar (KMKX), 78 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sugar River at Albany (ALBW3).
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
442
WGUS43 KMKX 221906
FLWMKX
Flood Warning
National Weather Service Milwaukee/Sullivan WI
206 PM CDT Wed Aug 22 2018
...The National Weather Service in Milwaukee/Sullivan has issued a
flood warning for the following rivers in Wisconsin...
Sugar River At Albany affecting Green County
&&
WIC045-230706-
/O.NEW.KMKX.FL.W.0057.180822T2243Z-180826T0223Z/
/ALBW3.2.ER.180822T2243Z.180824T0000Z.180825T1423Z.NO/
206 PM CDT Wed Aug 22 2018
The National Weather Service in Milwaukee/sullivan has issued a
* Flood Warning for
The Sugar River At Albany.
* At 2:00 PM Wednesday the stage was 11.8 feet.
* Flood stage is 12.0 feet.
* Impact...At 13.8 feet...Floodwaters cover a low spot on Highway EE
near Wildlife Area about 2 miles north of Albany. Floodwaters get
into the basements of some homes along South Water Street and in
the basements of a few businesses on North Water Street in downtown
Albany. Floodwaters affect the back yards of a few homes along
South Mill Street. Floodwaters are into Village Park.
&&
LAT...LON 4274 8948 4275 8941 4271 8941 4268 8939
4268 8946 4271 8947
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Wed Thu Fri Sat
Albany 12.0 8.0 11.84 02 PM 08/22 12.6 13.3 13.2 9.2
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Albany 11.84 02 PM 08/22 M 13.34 07 PM 08/23
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.
Albany: 6 am-noon Wed Aug 22 0.00
Albany: noon-6 pm Wed Aug 22 0.00
Albany: 6 pm-midn Wed Aug 22 0.00
Albany: midn-6 am Thu Aug 23 0.00
Albany: 6 am-noon Thu Aug 23 0.00
Albany: noon-6 pm Thu Aug 23 0.00
Albany: 6 pm-midn Thu Aug 23 0.00
Albany: midn-6 am Fri Aug 24 0.155 follow-up statements
887
WGUS83 KMKX 222101
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
401 PM CDT Wed Aug 22 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Sugar River At Albany affecting Green County
&&
WIC045-230900-
/O.EXT.KMKX.FL.W.0057.180822T2100Z-180825T0300Z/
/ALBW3.2.ER.180822T2053Z.180823T0600Z.180824T1500Z.NO/
401 PM CDT Wed Aug 22 2018
The Flood Warning continues for
The Sugar River At Albany.
* At 3:30 PM Wednesday the stage was 12 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 13.2 feet by after midnight tomorrow. The
river will fall below flood stage by late Friday morning.
* Impact...At 13.8 feet...Floodwaters cover a low spot on Highway EE
near Wildlife Area about 2 miles north of Albany. Floodwaters get
into the basements of some homes along South Water Street and in
the basements of a few businesses on North Water Street in downtown
Albany. Floodwaters affect the back yards of a few homes along
South Mill Street. Floodwaters are into Village Park.
&&
LAT...LON 4274 8948 4275 8941 4271 8941 4268 8939
4268 8946 4271 8947
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Thu Fri Sat Sun
Albany 12.0 8.0 12ft 03 PM 08/22 12.8 12.9 11.5 9.7
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Albany 11.90 03 PM 08/22 M 13.20 01 AM 08/23
Albany 11.90 03 PM 08/22 M 13.20 01 AM 08/23
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through September.
Albany: 6 pm-midn Wed Aug 22 0.00
Albany: midn-6 am Thu Aug 23 0.00
Albany: 6 am-noon Thu Aug 23 0.00
Albany: noon-6 pm Thu Aug 23 0.00
Albany: 6 pm-midn Thu Aug 23 0.00
Albany: midn-6 am Fri Aug 24 0.00
Albany: 6 am-noon Fri Aug 24 0.00
Albany: noon-6 pm Fri Aug 24 0.00203
WGUS83 KMKX 230142
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
842 PM CDT Wed Aug 22 2018
...The Flood Warning continues for the following river in Wisconsin...
Sugar River at
Albany
Brodhead
&&
WIC045-231342-
/O.CON.KMKX.FL.W.0057.000000T0000Z-180825T0300Z/
/ALBW3.2.ER.180822T2052Z.180823T0600Z.180824T1500Z.NO/
842 PM CDT Wed Aug 22 2018
The Flood Warning continues for
The Sugar River At Albany.
* At 8 PM Wednesday the stage was 12.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is forecast to crest near 13.2 feet tonight
and should fall below flood stage Friday morning.
* Impact...At 13.8 feet...Floodwaters cover a low spot on Highway EE
near Wildlife Area about 2 miles north of Albany. Floodwaters get
into the basements of some homes along South Water Street and in
the basements of a few businesses on North Water Street in downtown
Albany. Floodwaters affect the back yards of a few homes along
South Mill Street. Floodwaters are into Village Park.
&&
LAT...LON 4274 8948 4275 8941 4271 8941 4268 8939 4268 8946 4271 8947
$$
WIC045-105-231342-
/O.EXT.KMKX.FL.W.0054.000000T0000Z-180826T1732Z/
/BROW3.2.ER.180823T0041Z.180824T0000Z.180826T1132Z.NO/
842 PM CDT Wed Aug 22 2018
The Flood Warning continues for
The Sugar River At Brodhead.
* At 7:15 PM Wednesday the stage was 4.9 feet.
* Flood stage is 5.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is forecast to crest near 9.4 feet Thursday
evening and fall below flood stage Sunday morning.
* Impact...At 9.1 feet...There is widespread flooding of lowland and
agricultural land in the Brodhead area. Floodwaters cover roads
about 6 miles downstream in Avon Township of Rock County. In the
Avon Bottoms area of Rock County, there is flooding in Sugar River
Park. Floodwaters are over Highway T in Rock County.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922 4249 8942 4261 8951
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Thu Fri Sat Sun
Albany 12.0 8.0 12.87 8 PM 8/22 12.9 11.7 10.5 4.9
Brodhead 5.0 4.5 4.86 7 PM 8/22 9.4 8.9 7.0 1.9
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Albany 12.89 8 PM 8/22 M 13.20 1 AM 8/23
Brodhead 4.86 7 PM 8/22 1.30 9.40 7 PM 8/23
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through September.
Albany: 6 pm-midn Wed Aug 22 0.00
Albany: midn-6 am Thu Aug 23 0.00
Albany: 6 am-noon Thu Aug 23 0.00
Albany: noon-6 pm Thu Aug 23 0.00
Albany: 6 pm-midn Thu Aug 23 0.00
Albany: midn-6 am Fri Aug 24 0.15
Albany: 6 am-noon Fri Aug 24 0.40
Albany: noon-6 pm Fri Aug 24 0.24
Brodhead: 6 pm-midn Wed Aug 22 0.00
Brodhead: midn-6 am Thu Aug 23 0.00
Brodhead: 6 am-noon Thu Aug 23 0.00
Brodhead: noon-6 pm Thu Aug 23 0.00
Brodhead: 6 pm-midn Thu Aug 23 0.00
Brodhead: midn-6 am Fri Aug 24 0.14
Brodhead: 6 am-noon Fri Aug 24 0.40
Brodhead: noon-6 pm Fri Aug 24 0.23443
WGUS83 KMKX 230920
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
420 AM CDT Thu Aug 23 2018
...The Flood Warning continues for the following river in
Wisconsin...
Sugar River At Albany affecting Green County
Sugar River At Brodhead affecting Green and Rock Counties
&&
WIC045-232119-
/O.EXT.KMKX.FL.W.0057.000000T0000Z-180824T2312Z/
/ALBW3.1.ER.180822T2052Z.180823T0330Z.180824T1112Z.NO/
420 AM CDT Thu Aug 23 2018
The Flood Warning continues for
The Sugar River At Albany.
* At 4:00 AM Thursday the stage was 12.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 12.0 feet...Floodwaters affect Village Park in Albany.
Floodwaters cover parts of Tin Can Road about 2 miles northwest of
Albany. Floodwaters are into the back yards of homes along South
Mill Street and South Water Street in Albany.
&&
LAT...LON 4274 8948 4275 8941 4271 8941 4268 8939
4268 8946 4271 8947
$$
WIC045-105-232119-
/O.CON.KMKX.FL.W.0054.000000T0000Z-180826T1732Z/
/BROW3.2.ER.180823T0037Z.180824T0000Z.180826T1132Z.NO/
420 AM CDT Thu Aug 23 2018
The Flood Warning continues for
The Sugar River At Brodhead.
* At 3:15 AM Thursday the stage was 8.1 feet.
* Flood stage is 5.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 9.4 feet by this
evening. The river will fall below flood stage Sunday morning.
* Impact...At 9.1 feet...This level is the 20 percent chance flood
meaning that there is a 20 percent chance in any given year of the
river reaching this level. There is widespread flooding of lowland
and agricultural land in the Brodhead area. Floodwaters cover roads
about 6 miles downstream in Avon Township of Rock County. In the
Avon Bottoms area of Rock County, there is flooding in Sugar River
Park. Floodwaters are over Highway T in Rock County.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
4249 8942 4261 8951
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Fri Sat Sun Mon
Brodhead 5.0 4.5 8.10 03 AM 08/23 9.4 8.9 7.0 1.9
Albany 12.0 8.0 12.62 04 AM 08/23 12.3 11.7 10.5 4.9
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Brodhead 8.10 03 AM 08/23 4.54 9.40 07 PM 08/23
Albany 12.91 10 PM 08/22 M 12.51 07 AM 08/23
Albany 12.91 10 PM 08/22 M 12.51 07 AM 08/23
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through September.
Brodhead: 6 pm-midn Thu Aug 23 0.00
Brodhead: midn-6 am Fri Aug 24 0.00
Brodhead: 6 am-noon Fri Aug 24 0.00
Brodhead: noon-6 pm Fri Aug 24 0.00
Brodhead: 6 pm-midn Fri Aug 24 0.00
Brodhead: midn-6 am Sat Aug 25 0.14
Brodhead: 6 am-noon Sat Aug 25 0.40
Brodhead: noon-6 pm Sat Aug 25 0.23
Albany: 6 pm-midn Thu Aug 23 0.00
Albany: midn-6 am Fri Aug 24 0.00
Albany: 6 am-noon Fri Aug 24 0.00
Albany: noon-6 pm Fri Aug 24 0.00
Albany: 6 pm-midn Fri Aug 24 0.00
Albany: midn-6 am Sat Aug 25 0.15
Albany: 6 am-noon Sat Aug 25 0.40
Albany: noon-6 pm Sat Aug 25 0.24309
WGUS83 KMKX 231450
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
950 AM CDT Thu Aug 23 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Sugar River At Albany affecting Green County
Sugar River At Brodhead affecting Green and Rock Counties
&&
WIC045-240249-
/O.EXT.KMKX.FL.W.0057.000000T0000Z-180824T0334Z/
/ALBW3.1.ER.180822T2052Z.180823T0330Z.180823T1534Z.NO/
950 AM CDT Thu Aug 23 2018
The Flood Warning continues for
The Sugar River At Albany.
* At 9:00 AM Thursday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 12.0 feet...Floodwaters affect Village Park in Albany.
Floodwaters cover parts of Tin Can Road about 2 miles northwest of
Albany. Floodwaters are into the back yards of homes along South
Mill Street and South Water Street in Albany.
&&
LAT...LON 4274 8948 4275 8941 4271 8941 4268 8939
4268 8946 4271 8947
$$
WIC045-105-240249-
/O.EXT.KMKX.FL.W.0054.000000T0000Z-180826T0430Z/
/BROW3.2.ER.180823T0037Z.180824T0000Z.180825T2230Z.NO/
950 AM CDT Thu Aug 23 2018
The Flood Warning continues for
The Sugar River At Brodhead.
* At 8:15 AM Thursday the stage was 9.0 feet.
* Flood stage is 5.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 9.3 feet by this
evening. The river will fall below flood stage Saturday afternoon.
* Impact...At 9.1 feet...This level is the 20 percent chance flood
meaning that there is a 20 percent chance in any given year of the
river reaching this level. There is widespread flooding of lowland
and agricultural land in the Brodhead area. Floodwaters cover roads
about 6 miles downstream in Avon Township of Rock County. In the
Avon Bottoms area of Rock County, there is flooding in Sugar River
Park. Floodwaters are over Highway T in Rock County.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
4249 8942 4261 8951
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Thu Fri Sat Sun
Brodhead 5.0 4.5 9.04 08 AM 08/23 9.3 7.8 4.8 1.8
Albany 12.0 8.0 12.13 09 AM 08/23 11.5 10.0 5.6 4.9
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Brodhead 9.04 08 AM 08/23 5.35 9.30 07 PM 08/23
Albany 12.91 10 PM 08/22 M 11.80 01 PM 08/23
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.
Brodhead: 6 am-noon Thu Aug 23 0.00
Brodhead: noon-6 pm Thu Aug 23 0.00
Brodhead: 6 pm-midn Thu Aug 23 0.00
Brodhead: midn-6 am Fri Aug 24 0.15
Brodhead: 6 am-noon Fri Aug 24 0.22
Brodhead: noon-6 pm Fri Aug 24 0.09
Brodhead: 6 pm-midn Fri Aug 24 0.29
Brodhead: midn-6 am Sat Aug 25 0.00
Albany: 6 am-noon Thu Aug 23 0.00
Albany: noon-6 pm Thu Aug 23 0.00
Albany: 6 pm-midn Thu Aug 23 0.00
Albany: midn-6 am Fri Aug 24 0.17
Albany: 6 am-noon Fri Aug 24 0.22
Albany: noon-6 pm Fri Aug 24 0.12
Albany: 6 pm-midn Fri Aug 24 0.35
Albany: midn-6 am Sat Aug 25 0.01427
WGUS83 KMKX 231914
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
214 PM CDT Thu Aug 23 2018
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Sugar River At Albany affecting Green County
&&
WIC045-231944-
/O.CAN.KMKX.FL.W.0057.000000T0000Z-180824T0334Z/
/ALBW3.1.ER.180822T2052Z.180823T0330Z.180823T1530Z.NO/
214 PM CDT Thu Aug 23 2018
The Flood Warning is cancelled for
The Sugar River At Albany.
* At 2:00 PM Thursday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 10:30 AM Thursday.
* Forecast...The river will continue to fall to 10.9 feet by tomorrow
morning.
* Impact...At 12.0 feet...Floodwaters affect Village Park in Albany.
Floodwaters cover parts of Tin Can Road about 2 miles northwest of
Albany. Floodwaters are into the back yards of homes along South
Mill Street and South Water Street in Albany.
&&
LAT...LON 4274 8948 4275 8941 4271 8941 4268 8939
4268 8946 4271 8947
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Thu Fri Sat Sun
Albany 12.0 8.0 11.65 02 PM 08/23 11.5 10.0 5.6 4.9
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Albany 12.91 10 PM 08/22 1.48 11.50 07 PM 08/23
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.
Albany: 6 am-noon Thu Aug 23 0.00
Albany: noon-6 pm Thu Aug 23 0.00
Albany: 6 pm-midn Thu Aug 23 0.00
Albany: midn-6 am Fri Aug 24 0.08
Albany: 6 am-noon Fri Aug 24 0.12
Albany: noon-6 pm Fri Aug 24 0.08
Albany: 6 pm-midn Fri Aug 24 0.31
Albany: midn-6 am Sat Aug 25 0.04What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Aug 22, 12:36 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Aug 22, 12:36 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 1236 PM CDT Wed Aug 22 2018 .UPDATE... No change to the forecast. River levels along the Sugar River near Albany are rising quickly this afternoon. We are in the process of getting a manual river reading at Albany and working with the RFC to get an updated river crest forecast. && .AVIATION(18Z TAFS)... Winds are increasing out of the northwest this afternoon, and diurnal cumulus clouds are also developing and expanding. Expect VFR conditions through Thursday evening. && .PREV DISCUSSION... (Issued 1048 AM CDT Wed Aug 22 2018) UPDATE... No change to the forecast. Flood waters are beginning to recede in the hard-hit areas. The areal flood warnings may be cancelled this afternoon. AVIATION(15Z TAFS)... VFR conditions will persist through the TAF period. Look for northwest winds to increase to 10 to 15 knots by afternoon. MARINE... Winds and waves fell below advisory criteria this morning. Therefore, the small craft advisory was cancelled. The next chance for an advisory will be Friday for increasing southerly winds. PREV DISCUSSION... (Issued 536 AM CDT Wed Aug 22 2018) UPDATE... It's crisp out there this morning, compared to the warm and sticky mornings we've had lately. The forecast is on track...no changes. AVIATION(12Z TAFS)... VFR conditions were persist through the TAF period. Look for northwest winds to increase to 10 to 15 knots by afternoon. PREV DISCUSSION... (Issued 311 AM CDT Wed Aug 22 2018) SHORT TERM... Today And Tonight...Forecast Confidence Is High. High pressure centered over eastern Nebraska extends east into the western Great Lakes early this morning. The northwest winds ahead of the high will provide a cooler and much drier airmass to the area today into Thursday. Look for abundant sunshine and temperatures near seasonal normals. Thursday Through Friday Night...Forecast Confidence Is High. High pressure will move southeast of the region Thursday. It still looks like another dry and pleasant day across the area. Highs should be in the upper 70s to around 80. Models are in pretty good agreement with trends for Thursday night into Friday night across the area. A rather well-defined 500 mb shortwave trough slides eastward across the region during this period. A good shot of warm and moist advection also focuses into the region later Thursday night into Friday evening. Area forecast soundings suggest that the instability will likely be elevated in nature during this period, with cloudy skies holding down temperatures on Friday. Effective layer shear is fairly robust during this time, with precipitable water values reaching 1.75 plus inches. Continued with likely PoPs for thunderstorms mainly Friday into Friday night. SPC has western parts of the area in a marginal severe risk, with the slight risk just to the west and southwest. Feel main severe risk will be southwest of the area, but could see a hail risk for Friday. Think storms would move fast enough to limit heavy rainfall risk to localized areas. Some uncertainty here, but will continue to monitor this potential, given the recent very heavy rainfall in some parts of the area. LONG TERM... Saturday Through Tuesday...Forecast Confidence Is Medium. The GFS/ECMWF models are showing zonal flow aloft over the weekend becoming more southwesterly early next week. They also are showing south to southwest winds pumping very warm and humid conditions into the region over the weekend, lingering into next week. Thus, heat index values will need to be watched. Temperatures may reach the middle to upper 80s at times Sunday into Tuesday, even near Lake Michigan. There are chances for showers and thunderstorms Sunday into Monday, until the warm front hanging near central Wisconsin pushes to the north. It may remain dry, very warm and humid until the middle of the week, when a cold front may push east through the region. AVIATION(09Z TAF UPDATES)... VFR conditions are expected through the TAF period. Northwest winds today will gradually back to the west tonight. MARINE... Expect waves to gradually diminish this morning, as winds have shifted off shore, from the northwest. Will maintain the Small Craft Advisory for the entire area through 6 AM, then just areas south of Milwaukee through 1 PM. We may be able to cancel that southern portion a few hours earlier, if the diminishing trend accelerates a bit. Small Craft Advisory conditions may be met again Friday through Friday night, due to increasing southerly winds ahead of an approaching area of low pressure. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Cronce Today/Tonight and Aviation/Marine...Davis Thursday THROUGH Tuesday...Wood
Hazardous weather outlook, Aug 22, 10:36 AM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 1036 AM CDT Wed Aug 22 2018 WIZ046-047-051-052-056>060-062>072-231100- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 1036 AM CDT Wed Aug 22 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight River flooding will continue in portions of western Dane, northern Green, and northeast Iowa Counties, with flood waters gradually subsiding over the next few days. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are likely Friday into Friday night. Hail and locally heavy rainfall are possible. There are chances for thunderstorms at times Sunday afternoon into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-231100- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1036 AM CDT Wed Aug 22 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Small Craft Advisory may be needed Friday into Friday night as south winds increase. Thunderstorms are likely Friday into Friday night. There are chances for thunderstorms at times Sunday afternoon into Tuesday. Cronce www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:00 PM CDT | Areal Flood Warning | MKX | Dane, Iowa | 21 hr |
Nearby
River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.